Probabilistic analysis of safety of dikes during flood waves

WLA ter Horst, SN Jonkman, JK Vrijling

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientific

Original languageUndefined/Unknown
Title of host publicationSafety and reliability for managing risk
EditorsC Guedes Soares, E Zio
Place of PublicationLondon
PublisherTaylor & Francis
Pages2073-2080
Number of pages8
ISBN (Print)0415416205
Publication statusPublished - 2006
EventESREL 2006 - London
Duration: 18 Sep 200621 Sep 2006

Publication series

Name
PublisherTaylor & Francis

Conference

ConferenceESREL 2006
Period18/09/0621/09/06

Keywords

  • conference contrib. refereed
  • Conf.proc. > 3 pag

Cite this

ter Horst, WLA., Jonkman, SN., & Vrijling, JK. (2006). Probabilistic analysis of safety of dikes during flood waves. In C. Guedes Soares, & E. Zio (Eds.), Safety and reliability for managing risk (pp. 2073-2080). Taylor & Francis.